# SDR DXTA200702336

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N833QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258433
- Aircraft time: 6,078 hours, 4,230 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING LEVEL FLIGHT AT FL340 ON THE LT AUTOPILOT, THE AIRCRAFT STARTED A STEEP CLIMB WITH NO INPUTS REQUESTED. AFTER RECOVERING AND SWITCHING TO THE RT AUTOPILOT (WHICH WORKED FINE AND NORMALLY) THE COMMAND BARS ON THE LT SIDE MADE ERRATIC MOVES UP AND DOWN.   [07-23-07]   PERFORMED GROUND MAINTENANCE TEST SEVERAL TIMES WITH NO FAILURES.  OPERATIONAL CHECKED AUTOPILOT SEVERAL TIMES WITH NO FAILURES.  NO DEFECTS NOTED.  ALL OPERATIONAL TESTS GOOD.  I.A.W. H800XP A.M.M. CH. 34-22-05.
